# SDR DALA2021031801528

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 51,978 hours, 35,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MULTIPLE SPOTS AFT CARGO DOOR CUT OUT. (MARKED) PER NRC 00173 001-0371:5230-2002/002, MAINTENANCE APPLIED TOP COAT OF POLY. TASK COMPLETE PER B717 SRM 53-20-15-2R-7. (LP #1757922)
